# SDR AWXA200700054

- Difficulty date: December 19, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 52,726 hours, 35,641 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654576727
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - STRINGER 16L CRACKED, BS 500C + 16".  REPAIRED STRINGER 16L, BS 500C + 16"  IAW AWA ER 03-5314-07004-ES1.
